# SDR 07FDEA04460

- Difficulty date: October 2, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 53,119 hours, 10,954 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND OLD POCKET REPAIRS AT RIB 21 INBOARD FLAP LT NOT CONFORM TO SRM.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SB 57-2055.
